Generalized optimal lattice covering of finite-dimensional Euclidean space

Bryant, D, Diamond, P and Vladimirov, I (1998) Generalized optimal lattice covering of finite-dimensional Euclidean space. Linear Algebra And Its Applications, 282 1-3: 311-324. doi:10.1016/S0024-3795(98)10081-2


Author Bryant, D
Diamond, P
Vladimirov, I
Title Generalized optimal lattice covering of finite-dimensional Euclidean space
Journal name Linear Algebra And Its Applications   Check publisher's open access policy
ISSN 0024-3795
Publication date 1998-01-01
Sub-type Article (original research)
DOI 10.1016/S0024-3795(98)10081-2
Volume 282
Issue 1-3
Start page 311
End page 324
Total pages 14
Language eng
Abstract A generalization of the classical problem of optimal lattice covering of R-n is considered. Solutions to this generalized problem are found in two specific classes of lattices. The global optimal solution of the generalization is found for R-2. (C) 1998 Elsevier Science Inc. All rights reserved.
Keyword Mathematics, Applied
Lattice Covering
Generalized Norm
Voronoi Cell
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Google Scholar Search Google Scholar
Created: Mon, 13 Aug 2007, 20:43:06 EST